# SDR CAL950244

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10556
- Make and model: Doug DC-9-32
- Aircraft serial: 47423
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2460001H0292
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 1853 - THE RT HYDRAULIC SYSTEM QUANTITY BEGAN TO DROP IN FLIGHT.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE HYDRAULIC SUPPLY LINE RUPTURED.  THE SUPPLY LINE WAS REMOVED AND REPLACED.  THE NR 2 ENGINE WAS RUN AFTER SERVICING THE RT HYDRAULIC SYSTEM AND NO LEAKS WERE NOTED.  (X)
